Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On pseudo-isomorphism classes of tamely ramified Iwasawa modules over imaginary quadratic fields

Tom 180 / 2017

Takenori Kataoka Acta Arithmetica 180 (2017), 171-182 MSC: Primary 11R23; Secondary 11R29. DOI: 10.4064/aa170127-27-4 Opublikowany online: 30 August 2017

Streszczenie

We determine, under some conditions, the pseudo-isomorphism classes of the tamely ramified Iwasawa modules for the $\mathbb Z_p^2$-extension of an imaginary quadratic field. Moreover, we deduce a result for $\mathbb Z_p$-extensions. This work is motivated by a study of Itoh–Mizusawa–Ozaki which essentially determines the pseudo-isomorphism classes of the tamely ramified Iwasawa modules for the cyclotomic $\mathbb Z_p$-extension of the field $\mathbb Q$ of rational numbers.

Autorzy

  • Takenori KataokaGraduate School of Mathematical Sciences
    The University of Tokyo
    3-8-1 Komaba Meguro-ku
    Tokyo 153-8914, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek